| Model Number |
500001004001 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ pro medstation main, a blue line was displayed on the left side of the screen.There were no delay and adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 13-apr-2026 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, field service engineer (fse) noted a very thin horizontal green line was observed across the display; however, the screen remained fully operational with no functional issues noted.Since the required replacement part was not available at the time of the visit, the customer was informed that a return visit would be scheduled once the part was received.The issue remained unresolved pending part availability.It was also noted that the device was a staging instrument and not yet in production use.Additional information will be added to the record if and when the information is received.